MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-6-3D-ES
Medical Device Problem Codes Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Product analysis :equipment used: vis (m-78210), 203cm ruler (m-83361) as found condition (condition of returned device): the axium prime coil was returned for analysis within a shipping box and within a sealed biohazard pouch.The axium prime coil was returned with introducer sheath.Visual inspection/damage location details: the axium implant coil pushwire was found to be broken at break indicator.The release wire was found to be removed from the pushwire assembly.The axium implant coil was found to be already detached and not returned.The shield coil was found to be stretched.No other anomalies were observed.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿prod damage/deformed out of pkg¿ was unable to be confirmed as no damages were found with the introducer sheath.The root cause could not be determined.Based on the device analysis and reported information, the customer¿s report of ¿damaged introducer sheath¿ was unable to be confirmed as no damages were found with the introducer sheath.The root cause could not be determined.**this event is reported at this time based on analysis which found a potentially reportable device issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that after opening the package, the introduction sheath was found to be kinked.After replacing the coil, the implant was successfully performed.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm of the internal carotid artery with a max diameter of 5mm and a 4mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was normal.Additional information was received stating that after unpacking according to normal operation, it was found that the introducer sheath was kinked and the customer refused to use it.The cause of the damage was not determined.No damage or evidence of tampering to device packaging was found.The proximal end of the pushwire was secured in the guidewire clip (black rubber stopper) when the package was opened.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22640179
Report Number9617601-2025-00716
Device Sequence Number5193933
Product Code KRD
UDI-Device Identifier00763000313739
UDI-Public(01)00763000313739(17)270811(10)229409074
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-6-3D-ES
Device Catalogue NumberAPB-3-6-3D-ES
Device Lot Number229409074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale